# SDR REXA2025080600788

- Difficulty date: July 21, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 37,723 hours, 27,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: SH67037164965
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SETTLEMENT AREA OF ACCESS PANELS 196DR CORROSION ON SETTLEMENT AREA OF ACCESS PANELS 196DR WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01, FS927 TO FS942 BTW STGR 21R TO STGR 23R WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-51-01-101-003-A04; FS897 TO FS912 BTW STGR 19R TO STGR 20R WAS REPAIRED PER EA CRJ953-19664 REV. IR AND FS913 TO FS942 BTW STGR 20R TO STGR 26R WAS REPAIRED PER EA CRJ953-19665 REV. IR
